# SDR DALA2019092305500

- Difficulty date: September 21, 2019
- Submitted: September 25, 2019
- Operation: Air carrier
- Aircraft: N6700
- Make and model: Boeing 757232
- Aircraft serial: 30337
- Aircraft time: 67,702 hours, 25,366 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 6700 DURING SVC CHECK FOUND EMERGENCY PATH LIGHTS BETWEEN ROW 27-32 WOULD NOT TEST. CORRECTIVE ACTION: REMOVED & REPLACED POWER SUPPLY M10568 & BATTERY PACK IAW AMM 33-51. OPS TEST OK. (6246013)
